English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Discontinuity of topological entropy for Lozi maps

Yildiz, I. B. (2012). Discontinuity of topological entropy for Lozi maps. Ergodic Theory and Dynamical Systems, 32(5), 1783-1800. doi:10.1017/S0143385711000411.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-0BE2-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-C750-2
Genre: Journal Article

Files

show Files
hide Files
:
Yildiz_2012_Discontinuity.pdf (Publisher version), 222KB
 
File Permalink:
-
Name:
Yildiz_2012_Discontinuity.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Yildiz, Izzet Burak1, Author              
Affiliations:
1Department of Mathematics, Michigan State University, East Lansing, MI, USA, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: Recently, Buzzi [Maximal entropy measures for piecewise affine surface homeomorphisms. Ergod. Th. & Dynam. Sys. 29 (2009), 1723–1763] showed in the compact case that the entropy map f→h top(f) is lower semi-continuous for all piecewise affine surface homeomorphisms. We prove that topological entropy for Lozi maps can jump from zero to a value above 0.1203 as one crosses a particular parameter and hence it is not upper semi-continuous in general. Moreover, our results can be extended to a small neighborhood of this parameter showing the jump in the entropy occurs along a line segment in the parameter space.

Details

show
hide
Language(s): eng - English
 Dates: 2011-05-132010-07-012011-09-162012-09-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1017/S0143385711000411
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Ergodic Theory and Dynamical Systems
  Other : Ergodic Theory Dynam. Systems
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 32 (5) Sequence Number: - Start / End Page: 1783 - 1800 Identifier: ISSN: 0143-3857
CoNE: https://pure.mpg.de/cone/journals/resource/954925341732